# SDR SWIA202052812

- Difficulty date: August 22, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON CENTER HINGE FITTING INBOARD LUG HAS SMALL NICK ON THE LOWER SURFACE.  C-CHECK RO 9/27/2020.  REPAIRED NICK DAMGE TO RT AILERON, CENTER HINGE FITTING, INBOARD LUG, REF CRJ-700 SRM AND REO.  SEE CONTINUATION FOR DETAILS.
